MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. ATTUNE PAT/FEM SZ 3-10 DRILL; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. ATTUNE PAT/FEM SZ 3-10 DRILL; KNEE INSTRUMENT/TRIAL
Catalog Number 254500049
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that tip of the drill was broken and metal shavings were coming off it.This happened on the last lug hole to be drilled.
 
Additional Manufacturer Narrative
The device associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PAT/FEM SZ 3-10 DRILL
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6702910
Report Number1818910-2017-20894
Device Sequence Number10930143
Product Code HWE
UDI-Device Identifier10603295396154
UDI-Public10603295396154
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500049
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2017
Supplement Date Received by Manufacturer07/11/2017
Initial Report FDA Received Date07/11/2017
Supplement Report FDA Received Date08/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1